MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 3 OZ EAR SYR BULK 150; SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 3 OZ EAR SYR BULK 150; SYRINGE
Catalog Number 0935830
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bulb syringe seemed deformed.
 
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.Evaluation showed that the primary sample was highly deformed on multiple sides, and the other sample, which was sent for comparison, was also slightly deformed on one small portion.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The reported event is unrelated to labeling.Therefore, a labeling review was not required.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the bulb syringe seemed deformed.

Brand Name
3 OZ EAR SYR BULK 150
Common Device Name
SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8898779
Report Number1018233-2019-04767
Device Sequence Number2716262
Product Code KYZ
UDI-Device Identifier10801741075992
UDI-Public(01)10801741075992
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0935830
Device Lot NumberBMCXAM06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1